Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 10, Pages 1461–1474 (Mi zvmmf3558)  

This article is cited in 5 scientific papers (total in 5 papers)

Characterization of the optimal set of the multicriterion optimization problem

A. I. Golikov, G. G. Kotkin

Moscow

Full text: PDF file (1656 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 117–126

Bibliographic databases:

UDC: 519.85
MSC: 90C31
Received: 22.06.1987
Revised: 16.03.1988

Citation: A. I. Golikov, G. G. Kotkin, “Characterization of the optimal set of the multicriterion optimization problem”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988), 1461–1474; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 117–126

Citation in format AMSBIB
\Bibitem{GolKot88}
\by A.~I.~Golikov, G.~G.~Kotkin
\paper Characterization of the optimal set of the multicriterion optimization problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 10
\pages 1461--1474
\mathnet{http://mi.mathnet.ru/zvmmf3558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=973200}
\zmath{https://zbmath.org/?q=an:0695.90088}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 117--126
\crossref{https://doi.org/10.1016/0041-5553(88)90019-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3558
  • http://mi.mathnet.ru/eng/zvmmf/v28/i10/p1461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Voloshinov, G. G. Kotkin, A. M. Tkach, “Approximation methods for problems of nonlinear programming”, Comput. Math. Math. Phys., 34:8-9 (1994), 977–990  mathnet  mathscinet  zmath
    2. Antipin A., “Multicriteria equilibrium programming problems and methods for their solutions”, Optimization, 58:7 (2009), 729–753  crossref  mathscinet  zmath  isi  elib
    3. Yu. G. Evtushenko, M. A. Posypkin, “An application of the nonuniform covering method to global optimization of mixed integer nonlinear problems”, Comput. Math. Math. Phys., 51:8 (2011), 1286–1298  mathnet  crossref  mathscinet  isi
    4. A. S. Antipin, A. I. Golikov, E. V. Khoroshilova, “Sensitivity function: Properties and applications”, Comput. Math. Math. Phys., 51:12 (2011), 2000–2016  mathnet  crossref  mathscinet  isi
    5. Evtushenko Yu.G., Posypkin M.A., “Versions of the method of nonuniform coverings for global optimization of mixed integer nonlinear problems”, Doklady Mathematics, 83:2 (2011), 268–271  crossref  mathscinet  zmath  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:169
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021